# SDR IPXA2171155

- Difficulty date: January 5, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,863 hours, 5,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, FWD CARGO FLOORBOARD NR 131MG IS DAMAGED AT CORNER.     ACCOMPLISHED REPAIR ON FWD CARGO FLOORBOARD NR 131MG IAW EO A300-5320-42721-B.
